# SDR SWAA2022070112944

- Difficulty date: May 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP BS 270 STR 10R AT PASSENGER CABIN 2022-287585 / [01] REPLACED TIE CLIP BS 270 STR 10R AT PASSENGER CABIN IAW SRM B737-700 51-40-02 AND DRAWING 141A1110 REV:- SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED TIE CLIP BS 270 STR 10R AT PASSENGER CABIN IAW SRM B737-700 51-40-02 AND DRAWING 141A1110 REV:- RII ACCOMPLISHED   SEE INDIVIDUAL SIGNOFF BELOW
